A metric approach to a class of doubly nonlinear evolution equations and applications
By Riccarda Rossi, Alexander Mielke, Giuseppe Savar'e. 2008
81 citations recorded by the source corpus.
View Paper: https://www.semanticscholar.org/paper/82f18277bb972b0a61038cfc1b53afe48b8901f1
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
- Alexander Mielke
- Riccarda Rossi
- Giuseppe Savar'e
- Ulisse Stefanelli
- Matthias Erbar
- Luigi Ambrosio
- Gianni Dal Maso
- Nicola Gigli
Citations in the corpus
- BV SOLUTIONS AND VISCOSITY APPROXIMATIONS OF RATE-INDEPENDENT SYSTEMS ∗ (2009, background): “As shown in [46,47], in the nonsmooth and nonconvex case one can replace the energy differential DEt with a suitable notion of subdifferential ∂Et.”
- WEIGHTED ENERGY-DISSIPATION FUNCTIONALS FOR GRADIENT FLOWS (2011, background): “which actually paved the way to the analysis of gradient flows of nonconvex functionals (see [1,25,33–35], for instance).”
- Modeling solutions with jumps for rate-independent systems on metric spaces (2008, result): “We also refer to the recent monograph [1], the references therein, and to [26].”
- Nonsmooth analysis of doubly nonlinear evolution equations (2011, background): “First of all, we extend the existence results of [43], which also addressed doubly nonlinear evolution equations driven by nonconvex energies.”